anavar and gyno?

Discussion in 'Steroid Forum' started by wetwillie42, Feb 2, 2011.

  1. #1

    wetwillie42 Junior Member

    Hey everyone,

    I was going to start my anavar cycle about 2 weeks ago and only took 50mgs of it (total), with 40mg nolvadex. I then decided to post-pone my cycle and since yesterday my nipples have been feeling weird, kind of an irratated feel to them. Could this be gyno related by the fact that the anavar was still in my system, that I didn't take any nolvadex and I am extremely gyno-prone? or is it just me being completely paranoid?

    Thanks for replies guys
  2. #2

    dfreak Junior Member

    I have 3 close friends that have used anavar from 20 to 50 mgs and no gyno, my gym partner actually has gyno had surgery when younger and developed no symptoms of gyno while on cycle. I have ran it at 50 mgs and have been fine and will increase to 100 mgs ed for my next run at var.
    Posted from my BlackBerry
  3. #3

    wetwillie42 Junior Member

    hmm.. pretty weird. I took a TOTAL amount of 50mgs (30mgs one day, 20mgs the other) with 20mgs nolva on each of those 2 days and I am feeling pain under my left nipple and when I flex my pec and touch there seems to be a hard tissue formed.. can't believe I got gyno from a total fo 50mgs of avanar while doing nolva..

    going to see the doc on thursday will he prescribe letro or do I need to get it on black market? is there anything else he can prescribe that will reverse it or help?

  4. #4
    Bill Roberts

    Bill Roberts Steroid Forum Leader

    Oxandrolone is one of the more expensive raw materials. It is not unknown for dianabol to be used as a far-cheaper substitute for it.

    Oxandrolone cannot aggravate gyno.
  5. #5

    wetwillie42 Junior Member

    but even if it were dbol.. a total a 50mgs is enough (even while taking tamox) to give someone gyno?

    nipple pain seems to have calmed down today.. but I kind of feel small hard lumps under my nipples.. hope they won't get any bigger
  6. #6
    Bill Roberts

    Bill Roberts Steroid Forum Leader

    I apologize for failing to note the 50 mg total.

    Unless the product is actually estrogen (very unlikely; why would a steroid dealer do that?) what you are experiencing is most likely what I call "psychological gyno." This isn't an insult or in any way a putdown: it is a very easy thing for the mind, on paying attention and having concern regarding whether the nipples may be having a problem, to transform sensation into which actual sensations are indeed interpreted and consciously felt as being pain or high irritability. This has happened to many. Very many,

    Since in your case it isn't to the pain point but only irritibility, it's very very easy for this to happen.

    As you say, a total of 50 mg of dianabol or any steroid would be unlikely to have this as an effect particularly at this point.
  7. #7

    bigpapabuff Junior Member

    seems like a very small dose to give you gyno problems. But you can never be too careful with gyno so I would make sure to grab an ai like exemestane or letro for your next cycle.
  8. #8

    biggerandbetter Junior Member

    why the fuck are all of you wasting your money on anavar lol
  9. #9

    KBD Active Member

    Whats wrong with anavar?

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.